# SDR SWAA2021020842851

- Difficulty date: January 15, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 27,379 hours, 12,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOOR BEAM @ STA 947 FROM RBL 49.5 TO LBL 52 IS OUT OF LIMITS / REMOVED AND REPLACED DAMAGED FLOOR BEA; UPPER HORIZONTAL LEG PER E.A. 21-153-0093 AND SRM 53-70-51-2R-5 SEE SA-M 326'S : A1304014;A1304015;A1304016;A1304017
